MAUDE Adverse Event Report: BARD ACCESS SYSTEMS MALLEABLE TUNNELER ACCESSORY

BARD ACCESS SYSTEMS MALLEABLE TUNNELER ACCESSORY
Model Number 5688000
Medical Device Problem Code Defective Component (2292)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
For the reported malfunction, the device was returned to bd for evaluation.The company is still investigating the issue at this time.The device is labeled for single use.
 
Event or Problem Description
This report summarizes one (1) malfunction.A review of the reported information indicated that model 5688000 tunneler allegedly experienced the white plastic being crimped.This information was received from one source.The malfunction involved a patient with no known impact to the patient.The patient¿s age, weight, and gender were not provided.
 
Additional Manufacturer Narrative
H10: for the reported malfunction, the device was returned to bd for evaluation.The investigation is confirmed for a defective device.A root cause has not been determined.The device is labeled for single use.H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicated that model 5688000 tunneler allegedly experienced the white plastic being crumpled.This information was received from one source.The malfunction involved a patient with no known impact to the patient.The patient¿s age, weight, and gender were not provided.

Brand Name
MALLEABLE TUNNELER ACCESSORY
Common Device Name
TUNNELER
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key8822396
Report Number3006260740-2019-02172
Device Sequence Number3206247
Product Code MDM
UDI-Device Identifier00801741085475
UDI-Public(01)00801741085475
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/10/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number5688000
Device Catalogue Number5688000
Device Lot NumberRECV3571
Initial Date Received by Manufacturer 06/30/2019
Supplement Date Received by Manufacturer09/30/2019
Initial Report FDA Received Date07/24/2019
Supplement Report FDA Received Date10/10/2019
Patient Sequence Number1